My period had ended one week before my boyfriend and I had sex. I lost my virginity but contrary to what I was lead to believe, there was no blood. We used a condom and I took the morning after pill a few hours later. It has been a week since this happened and I have been unusually tired. My sense of smell also seems to have heightened. Yesterday, which was roughly one week since we had intercourse, I noticed that I started spotting, but I know that this was older blood because it was a darker brown. This morning I woke up to find more of the darker brown blood and it's just like I'm having my period. For right now, anyway. I'm worried that I may be pregnant with all this unusual stuff happening. Any help is much appreciated!!
Hi, bleeding upon losing one's virginity is just blood from the hymen being torn. There are lots of reasons why blood was not present, it's totally normal.
You are experiencing typical Plan B side effects (it is a large dose of an artificial hormone), including the period like bleeding which should only last a couple of days. Your next period will also likely to be a couple of days late so just know to expect that and not to panic.
Finally, I seriously doubt that pregnancy is playing a role here at all. Everything is as I would expect, you are fine.
Take care. :-)
Plan B may not be any use in that situation. 1 week after your period ended would put you right on ovulation, if you have a regular menstrual cycle. Pregnancy is definitely possible, although Plan B can also give such symptoms.
In that situation you'd need either the other emergency contraceptive pill called Ulipristal Acetate, or to have an IUD fitted by a doctor. Either of those things can be effective if done within 5 days/120 hours of the unprotected sex.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2014 • 1 answer
Posted 27 Aug 2014 • 1 answer
Posted 7 Jun 2017 • 1 answer
Posted 26 Oct 2017 • 1 answer
Posted 16 days ago • 1 answer